# SDR GTIA020967

- Difficulty date: August 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT LOWER DOOR JAMB CUTOUT HAS CORROSION AT DOUBLER AT STA 522 TO STA 579.  REMOVED DOUBLER AND CORRODED STRAP.  FABRICATED STRAP.  INSTALLED REMOVED DOUBLER AND NEW STRAP.
